# SDR FDEA201005011409

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB7128U23
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR1 SLAT INBD EDGE RIB FOUND CRACKED.  R & R IAW SRM 51-31-01 REV 43. OPERATION AND ADJUSTMENT TEST CARRIED OUT IAW AMM 27-80-20-4   REVISION 64 FOUND SATISFACTORY. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 110.
